# SDR AALA20120630016

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 65,551 hours, 34,092 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Inoperative
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMUNATED.  ACCOMPLISHED QRH PROCEDURES.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH TEMPERATURE SWITCHES AND SEALS ON AUXILIARY POWER UNIT COOLING DUCT.  SYSTEM, GROUND CHECK NORMAL OPERATION.
